# SDR HNAA2018112000287

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 43,166 hours, 39,371 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Nr 2 Pack Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  640     21-25  1720271  17NOV18  PHL  CLOSE
      AT 33000FT. AIRCRAFT SLOWLY LOST PRESSURIZATION WHILE IN AUTO-MODE. ON DESCENT PRESSURIZATION STABALIZED AT 10000FT.
                                          28487    00 MM
      
FACT  19NOV18  01:40  PHL
            REPAIRED GROUND WIRE ON CANNON PLUG ON #2 PACK VALVE IAW EMB AMM 21-51-01-020-002-A. OPS CHECK IAW 21-00-00-860-801-A, GOOD AND OK FOR SERVICE.
